# SDR UPS99231114

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 69144925
- Condition: Corroded
- Location: Bs 445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON STRINGER SPLICE AT BS 445, STR 20R.  DAMAGE BEYOND LIMITS.  REMOVED AND REPLACED STRINGER SPLICE PER BAC DWG 65-18215.
